Iron pills cause nausea?!?
on 10/2/14 9:26 am - North York, Canada
on 10/2/14 10:15 am - Canada
I take 2 every day for my anemia for yrs. now and no problems
on 10/2/14 12:57 pm - North York, Canada
I wish that was the case for me :( do you find you get constipated taking that much?
on 10/3/14 6:23 am - Canada
NOT AT ALL
on 10/2/14 11:36 am - Canada
I had this same problem and mentioned it to my aunt. She said she takes her iron pill right before she goes to sleep so the nausea doesn't bother her. I've also found that if I take my iron right after I eat, I don't feel as sick. Hope this helps :)
on 10/2/14 12:58 pm - North York, Canada
That's what I did last night. Went straight to bed but I still felt sic****il I fell asleep. This sucks :(
on 10/2/14 11:47 am - Canada
iron pills need to be taken with food. When I don't I feel sick. I have some yogurt at night before bed take the pill and I am fine. when I don't lay in bed feeling like crap
Calcium blocks the absorption of iron, so taking your iron with yogurt probably prevents you from absorbing that iron.
Please note: I AM NOT A DOCTOR. If you want medical advice, talk to your doctor. Whatever I post, there is probably some surgeon or other health care provider somewhere that disagrees with me. If you want to know what your surgeon thinks, then ask him or her. Check out my blog.
on 10/2/14 1:00 pm - North York, Canada
on 10/2/14 12:59 pm - North York, Canada
I will try to eat a snack before I take it going forward :) thanks